AMS eContent Search Results
Matches for: msc=(60J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 165 found      Go to page: 1 2 3 4 5 > >>

[31] S. V. Shaposhnikov. The Fokker--Planck--Kolmogorov equations with a potential and a non-uniformly elliptic diffusion matrix. Trans. Moscow Math. Soc. 74 (2013) 15-29.
Abstract, references, and article information
View Article: PDF

[32] Vivek S. Borkar and K. Suresh Kumar. Small Noise Large Time Asymptotics for the Normalized Feynman-Kac Semigroup. Contemporary Mathematics 619 (2014) 31-48.
Book volume table of contents
View Article: PDF

[33] Samuel Herrmann, Peter Imkeller, Ilya Pavlyukevich and Dierk Peithmann. Stochastic Resonance. Math. Surveys Monogr. 194 (2013) MR 3155413.
Book volume table of contents   

[34] Matthew Folz. Volume growth and stochastic completeness of graphs. Trans. Amer. Math. Soc. 366 (2014) 2089-2119.
Abstract, references, and article information   
View Article: PDF

[35] N. Leonenko, L. Sakhno and N. Šuvak. Parameter estimation for reciprocal gamma Ornstein--Uhlenbeck type processes. Theor. Probability and Math. Statist. 86 (2013) 137-154.
Abstract, references, and article information   
View Article: PDF

[36] A. I. Noarov. Stationary diffusion processes with discontinuous drift coefficients. St. Petersburg Math. J. 24 (2013) 795-809.
Abstract, references, and article information   
View Article: PDF

[37] Yuji Hamana and Hiroyuki Matsumoto. The probability distributions of the first hitting times of Bessel processes. Trans. Amer. Math. Soc. 365 (2013) 5237-5257.
Abstract, references, and article information   
View Article: PDF

[38] Siva Athreya, Michael Eckhoff and Anita Winter. Brownian motion on $\mathbb{R}$-trees. Trans. Amer. Math. Soc. 365 (2013) 3115-3150.
Abstract, references, and article information   
View Article: PDF

[39] Dmitry Dolgopyat and Leonid Koralov. Averaging of incompressible flows on two-dimensional surfaces. J. Amer. Math. Soc. 26 (2013) 427-449.
Abstract, references, and article information   
View Article: PDF

[40] Chenggui Yuan and Jianhai Bao. On the exponential stability of switching-diffusion processes with jumps. Quart. Appl. Math. 71 (2013) 311-329. MR 3087425.
Abstract, references, and article information
View Article: PDF

[41] P. P. Kononchuk and B. I. Kopytko. Semigroups of operators that describe a Feller process on the line, which is the result of pasting together two diffusion processes. Theor. Probability and Math. Statist. 84 (2012) 87-97.
Abstract, references, and article information   
View Article: PDF

[42] Sebastian Andres and Max-K. von Renesse. Uniqueness and regularity for a system of interacting Bessel processes via the Muckenhoupt condition. Trans. Amer. Math. Soc. 364 (2012) 1413-1426. MR 2869181.
Abstract, references, and article information   
View Article: PDF

[43] Jorge M. Ramirez. Multi-skewed Brownian motion and diffusion in layered media. Proc. Amer. Math. Soc. 139 (2011) 3739-3752. MR 2813404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] N. Abourashchi and A. Yu. Veretennikov. On exponential bounds for mixing and the rate of convergence for Student processes. Theor. Probability and Math. Statist. 81 (2010) 1-13. MR 2667305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ya. M. Khusanbaev. The convergence of Galton-Watson branching processes with immigration to a diffusion process. Theor. Probability and Math. Statist. 79 (2009) 179-185. MR 2494547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] T. Byczkowski, J. Małecki and M. Ryznar. Bessel potentials, hitting distributions and Green functions. Trans. Amer. Math. Soc. 361 (2009) 4871-4900. MR 2506430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Boris Baeumer, Mark M. Meerschaert and Erkan Nane. Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009) 3915-3930. MR 2491905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Luke G. Rogers, Robert S. Strichartz and Alexander Teplyaev. Smooth bumps, a Borel theorem and partitions of smooth functions on p.c.f. fractals. Trans. Amer. Math. Soc. 361 (2009) 1765-1790. MR 2465816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Feng-Yu Wang. Entropy-cost inequalities for diffusion semigroups with curvature unbounded below. Proc. Amer. Math. Soc. 136 (2008) 3331-3338. MR 2407100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] General theory of Markov processes. Courant Lecture Notes 16 (2007) 107-112.
Book volume table of contents
View Article: PDF

[51] Poisson point processes. Courant Lecture Notes 16 (2007) 25-28.
Book volume table of contents
View Article: PDF

[52] Introduction. Courant Lecture Notes 16 (2007) 1-12.
Book volume table of contents
View Article: PDF

[53] Processes with independent increments. Courant Lecture Notes 16 (2007) 13-24.
Book volume table of contents
View Article: PDF

[54] S. R. S. Varadhan. Stochastic Processes. Courant Lecture Notes 16 (2007) MR MR2354349.
Book volume table of contents

[55] Brownian motion. Courant Lecture Notes 16 (2007) 49-86.
Book volume table of contents
View Article: PDF

[56] Additional remarks. Courant Lecture Notes 16 (2007) 121-121.
Book volume table of contents
View Article: PDF

[57] Jump Markov processes. Courant Lecture Notes 16 (2007) 29-47.
Book volume table of contents
View Article: PDF

[58] One-dimensional diffusions. Courant Lecture Notes 16 (2007) 87-105.
Book volume table of contents
View Article: PDF

[59] Measures on Polish spaces. Courant Lecture Notes 16 (2007) 113-120.
Book volume table of contents
View Article: PDF

[60] Vladimir Kurenok. A note on $L_2$-estimates for stable integrals with drift. Trans. Amer. Math. Soc. 360 (2008) 925-938. MR 2346477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 165 found      Go to page: 1 2 3 4 5 > >>